# SDR GTIA2018033002548

- Difficulty date: March 30, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 30,708 hours, 14,222 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

DURING DESCENT THROUGH 10,000 FT,  HAD A STRONG DIRTY SOCK ODOR IN THE COCKPIT.   ISOLATED THE NR 1 PACK,  ODOR WAS STILL PRESENT.  ISOLATED THE NR 2 PACK AND ODOR STILL STRONG.  LANDED WITH OXYGEN MASKS ON.   FOUND THE NR 1 ENGINE TO BE THE SOURCE OF CONTAMINATION.  PERFORMED A DECONTAMINATION OF THE ENVIROMENTAL CONTROL SYSTEM WITH ENGINES IAW AMM 21-00-00-615-003-A. NO ODER PRESENT AFTER DECONTAMINATION.
